| Model Number |
500004500000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, drawer was failed to open and unable to issue medication (oxycodone 5mg tab).The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 17-sep-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that no problem was found. a technical support specialist (tss) remoted into the station and found no issues with the drawers during testing.Had customer log back into the system and retry the medication issue transaction, which completed successfully without any problems.Verified normal operation and confirmed the issue could not be reproduced. the system functioned as intended when the technical support specialist investigated the device.